MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ELUNA 8 SR-T PROMRI; PACEMAKER

BIOTRONIK SE & CO. KG ELUNA 8 SR-T PROMRI; PACEMAKER
Model Number 394971
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
Eri status has been found at the hospital, and it has been at eri since (b)(6) 2019.The last follow up was (b)(6) 2018 without problem.
 
Additional Manufacturer Narrative
Device explanted on (b)(6) 2019.The pacemaker was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this pacemaker were re-investigated and all production steps were performed accordingly.The final acceptance test proved the device functions to be as specified.Upon receipt, the pacemaker was interrogated showing a warning message on the programmer indicating a potential elevated current consumption.Therefore, the memory content of the device was analyzed, confirming this observation.The eri battery status was triggered on (b)(6) 2019 as a result of the elevated current consumption draining the battery.The ability of the device to deliver therapies was verified revealing that no anti-bradycardia therapy functionality was present as a result of the battery depletion.During the further course of the analysis, the pacemaker was opened to inspect the inner assembly and to check the functionality of the electronic module.Visually no deficiencies were observed.The current consumption of the electrical module was directly measured and found to be elevated.Subsequent thorough investigations of the electronic module revealed a damaged capacitor resulting in the clinical observation.In summary, a damaged capacitor was identified during analysis leading to the clinical observation.However, the manufacturing records document a normal device production.It is therefore assumed, that the damage occurred after the device shipment; however, the date of occurrence was not determinable.

Brand Name
ELUNA 8 SR-T PROMRI
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9199510
Report Number1028232-2019-04531
Device Sequence Number306117
Product Code NVZ
UDI-Device Identifier04035479131951
UDI-Public04035479131951
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number394971
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer01/23/2020
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1